logo AFST

Sur les diviseurs premiers des suites récurrentes linéaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 1, pp. 61-73.
@article{AFST_1986-1987_5_8_1_61_0,
     author = {B\'ezivin, Jean-Paul},
     title = {Sur les diviseurs premiers des suites r\'ecurrentes lin\'eaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {61--73},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 8},
     number = {1},
     year = {1986-1987},
     doi = {10.5802/afst.630},
     zbl = {0635.10004},
     mrnumber = {899597},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.630/}
}
Jean-Paul Bézivin. Sur les diviseurs premiers des suites récurrentes linéaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 1, pp. 61-73. doi : 10.5802/afst.630. https://afst.centre-mersenne.org/articles/10.5802/afst.630/

[1] Lagarias (J.C.).- The set of prime dividing the Lucas numbers has density 2/3, Pacific Journal of Maths, t. 118, n°2, 1985, p. 449-461. | MR 789184 | Zbl 0569.10003

[2] Lewis (D.J.) and Montgomery (H.L.).- On zeros of p-adic forms, Michigan Math. Journal, t. 30, 1983, p. 83-87. | MR 694931 | Zbl 0531.10026

[3] Polya (G.).- Arithmetische Eigenschaften der Reihenentwichlungen rationaler Funktionen, J. Reine Angew. Math., t. 151, 1921, p. 1-31. | JFM 47.0276.02

[4] Shparlinskii (I.E.).- On prime divisors of recursive sequences, Izv. Vyssk. Uchebn. Zaved. Math (4), t. 215, 1980, p. 101-103. | MR 2004674 | Zbl 0437.10003

[5] Stephens (P.J.).- Prime divisors of second order linear recurrences, I et II, J. Number Theory, t. 8, 1976, p. 313-345. | MR 417081 | Zbl 0334.10018

[6] Stewart (C.L.).- On the Greatest prime factor of terms of a linear recurrence sequence, Rocky Mountain J. of Maths., t. 15, n°2, 1985, p. 599-608. | MR 823271 | Zbl 0583.10006

[7] Stewart (C.L.).- On divisors of terms of linear recurrent sequences, J. Reine angew Math., t. 333, 1982, p. 12-31. | MR 660783 | Zbl 0475.10009